MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Catalog Number 3L92500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 03/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experienced the hip fracture.Doi: unknown, dor: (b)(6) 2026, affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.Added: d10 concomitant.Corrected: d3, g1.

Brand Name
CORAIL
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex IN 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex IN 69801
FR   69801
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24758583
Report Number1818910-2026-05687
Device Sequence Number8771945
Product Code LZO
UDI-Device Identifier10603295168669
UDI-Public(01)10603295168669
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3L92500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 32IDX52OD.; DELTA CER HEAD 12/14 32MM +5.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight57 KG